Alert archive / California / Hazardous Seas Warnings in 2015

Hazardous Seas Warning 11, NWS Eureka, CA

April 18, 2015

NWS Eureka, CA issued this hazardous seas warning at Apr 18, 2015, 2:58 AM PDT. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 18, 2015, 2:58 AM PDT (09:58 UTC)
Expired
Apr 19, 2015, 3:00 AM PDT
In force
24 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

909 
WHUS76 KEKA 180958 CCA
MWWEKA

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE EUREKA CA
258 AM PDT SAT APR 18 2015

PZZ475-181800-
/O.NEW.KEKA.SE.W.0011.150418T0958Z-150419T1000Z/
/O.CON.KEKA.SC.Y.0135.000000T0000Z-150419T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
258 AM PDT SAT APR 18 2015

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 AM PDT SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT UNTIL 3 AM PDT SUNDAY. 

* WINDS...N 20 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT.

* SEAS...N 9 TO 13 FEET WITH A DOMINANT PERIOD OF 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ470-181800-
/O.COR.KEKA.GL.W.0011.000000T0000Z-150419T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
258 AM PDT SAT APR 18 2015

...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WINDS...N TO 20 TO 30 KT. GUSTS NEAR 40 KT WILL BE POSSIBLE
  THROUGH THIS EVENING. THE HIGHEST GUSTS WILL BE IN THE NORTHERN
  PORTION OF THE ZONE.

* SEAS...N 11 TO 13 FT AT 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

$$

PZZ450-181800-
/O.EXT.KEKA.SC.Y.0135.000000T0000Z-150419T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
258 AM PDT SAT APR 18 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WINDS...N 10 TO 20 KT. GUSTS TO 30 KT NEAR PT ST GEORGE.

* SEAS...NW 10 TO 11 FEET WITH A DOMINANT PERIOD OF 12 TO 14
  SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ455-181800-
/O.EXT.KEKA.SC.Y.0135.000000T0000Z-150418T2200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
258 AM PDT SAT APR 18 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WINDS...N WINDS 10 TO 20 KT THROUGH SATURDAY. GUSTS UP TO 30 KT
  NEAR CAPE MENDOCINO.

* SEAS...NW 9 TO 12 FT WITH A DOMINANT PERIOD OF 12 TO 14 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
4 follow-up statements
547 
WHUS76 KEKA 181612
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
912 AM PDT SAT APR 18 2015

PZZ470-190015-
/O.CON.KEKA.GL.W.0011.000000T0000Z-150419T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
912 AM PDT SAT APR 18 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM SUNDAY...

* WINDS...N TO 20 TO 30 KT. GUSTS NEAR 40 KT WILL BE POSSIBLE 
  THROUGH THIS EVENING. THE HIGHEST GUSTS WILL BE IN THE 
  NORTHERN PORTION OF THE ZONE. 

* SEAS...N 12 TO 14 FT AT 10 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

$$

PZZ475-190015-
/O.CON.KEKA.SE.W.0011.000000T0000Z-150419T1000Z/
/O.CON.KEKA.SC.Y.0135.000000T0000Z-150419T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
912 AM PDT SAT APR 18 2015

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM SUNDAY...

* WINDS...N 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT.

* SEAS...NW 10 TO 13 FEET WITH A DOMINANT PERIOD OF 12 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

$$

PZZ450-190015-
/O.CON.KEKA.SC.Y.0135.000000T0000Z-150419T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
912 AM PDT SAT APR 18 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM SUNDAY...

* WINDS...N 10 TO 20 KT. OCCASIONAL GUSTS TO 35 KT.

* SEAS...NW 10 TO 11 FEET WITH A DOMINANT PERIOD OF 11 TO 13 
  SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ455-182200-
/O.CON.KEKA.SC.Y.0135.000000T0000Z-150418T2200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
912 AM PDT SAT APR 18 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM THIS
AFTERNOON...

* WINDS...NW WINDS 10 TO 20 KT. GUSTS UP TO 30 KT THROUGH THIS
  EVENING.

* SEAS...NW 10 TO 12 FT WITH A DOMINANT PERIOD OF 12 TO 14 
  SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
355 
WHUS76 KEKA 182158
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
258 PM PDT SAT APR 18 2015

PZZ470-190600-
/O.CON.KEKA.GL.W.0011.000000T0000Z-150419T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
258 PM PDT SAT APR 18 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM SUNDAY...

* WINDS...N TO 20 TO 30 KT. GUSTS NEAR 40 KT WILL BE POSSIBLE 
  THROUGH THIS EVENING. THE HIGHEST GUSTS WILL BE IN THE 
  NORTHERN PORTION OF THE ZONE. 

* SEAS...N 12 TO 14 FT AT 10 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

$$

PZZ475-190600-
/O.CON.KEKA.SE.W.0011.000000T0000Z-150419T1000Z/
/O.CON.KEKA.SC.Y.0135.000000T0000Z-150419T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
258 PM PDT SAT APR 18 2015

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM SUNDAY...

* WINDS...N 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT.

* SEAS...NW 10 TO 13 FEET WITH A DOMINANT PERIOD OF 12 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

$$

PZZ455-190400-
/O.EXT.KEKA.SC.Y.0135.000000T0000Z-150419T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
258 PM PDT SAT APR 18 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM THIS EVENING...

* WINDS...NW WINDS 10 TO 20 KT. GUSTS UP TO 30 KT THROUGH THIS 
  EVENING. 

* SEAS...NW 10 TO 12 FT WITH A DOMINANT PERIOD OF 12 TO 14 
  SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ450-190600-
/O.CON.KEKA.SC.Y.0135.000000T0000Z-150419T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
258 PM PDT SAT APR 18 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM SUNDAY...

* WINDS...N 10 TO 20 KT. OCCASIONAL GUSTS TO 35 KT.

* SEAS...NW 10 TO 11 FEET WITH A DOMINANT PERIOD OF 11 TO 13 
  SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
172 
WHUS76 KEKA 190359
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
859 PM PDT SAT APR 18 2015

PZZ450-191000-
/O.CON.KEKA.SC.Y.0135.000000T0000Z-150419T1000Z/
/O.EXB.KEKA.SE.W.0011.150419T0400Z-150419T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
859 PM PDT SAT APR 18 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...
...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 AM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT UNTIL 3 AM PDT SUNDAY. 

* WINDS...N 5 TO 10 KT.

* SEAS...NW 10 TO 12 FEET WITH A DOMINANT PERIOD OF 10 TO 12 SECONDS
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ470-191000-
/O.CON.KEKA.GL.W.0011.000000T0000Z-150419T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
859 PM PDT SAT APR 18 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WINDS...N TO 20 TO 30 KT. GUSTS NEAR 40 KT WILL BE POSSIBLE
  OVERNIGHT. THE HIGHEST GUSTS WILL BE IN THE NORTHERN PORTION OF
  THE ZONE.

* SEAS...N 12 TO 14 FT AT 10 SECONDS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

$$

PZZ475-191000-
/O.CON.KEKA.SE.W.0011.000000T0000Z-150419T1000Z/
/O.CON.KEKA.SC.Y.0135.000000T0000Z-150419T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
859 PM PDT SAT APR 18 2015

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT
SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WINDS...N 15 TO 25 KT WITH OCCASIONAL GUSTS UP TO 35 KT TONIGHT.

* SEAS...NW 10 TO 13 FEET WITH A DOMINANT PERIOD OF 11 SECONDS
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

$$

PZZ455-191000-
/O.EXT.KEKA.SC.Y.0135.000000T0000Z-150419T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
859 PM PDT SAT APR 18 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WINDS...N WINDS 5 TO 10 KT TONIGHT.

* SEAS...NW 10 TO 12 FT WITH A DOMINANT PERIOD OF 10 TO 12 SECONDS
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
210 
WHUS76 KEKA 190940
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
240 AM PDT SUN APR 19 2015

PZZ470-191745-
/O.EXP.KEKA.GL.W.0011.000000T0000Z-150419T1000Z/
/O.EXB.KEKA.SC.Y.0135.150419T1000Z-150422T0400Z/
/O.NEW.KEKA.GL.A.0010.150422T0400Z-150423T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
240 AM PDT SUN APR 19 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT TUESDAY...
...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH LATE
WEDNESDAY NIGHT...
...GALE WARNING WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT TUESDAY. A GALE
WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM
TUESDAY EVENING THROUGH LATE WEDNESDAY NIGHT. 

* WINDS...N WINDS 5 TO 10 KT. INCREASING TUESDAY INTO WEDNESDAY
  WITH GALE FORCE WINDS POSSIBLE.

* SEAS...N 8 TO 10 FT WITH A DOMINANT PERIOD OF 9 SECONDS. SEAS
  BUILDING TUESDAY NIGHT INTO WEDNESDAY TO AROUND 15 FT AT 10
  SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ475-191745-
/O.EXP.KEKA.SE.W.0011.000000T0000Z-150419T1000Z/
/O.EXT.KEKA.SC.Y.0135.000000T0000Z-150419T1600Z/
/O.NEW.KEKA.GL.A.0010.150422T0400Z-150423T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
240 AM PDT SUN APR 19 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS
MORNING...
...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH LATE
WEDNESDAY NIGHT...
...HAZARDOUS SEAS WARNING WILL EXPIRE AT 3 AM PDT EARLY THIS
MORNING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM TUESDAY EVENING THROUGH LATE WEDNESDAY
NIGHT. 

* WINDS...N WINDS 5 TO 10 KT. INCREASING TUESDAY INTO WEDNESDAY
  WITH GALE FORCE WINDS POSSIBLE.

* SEAS...N 6 TO 9 FT WITH A DOMINANT PERIOD OF 9 SECONDS. SEAS
  BUILDING TUESDAY NIGHT INTO WEDNESDAY TO AROUND 17 FT AT 11
  SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-191045-
/O.EXP.KEKA.SE.W.0011.000000T0000Z-150419T1000Z/
/O.EXP.KEKA.SC.Y.0135.000000T0000Z-150419T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
240 AM PDT SUN APR 19 2015

...HAZARDOUS SEAS WARNING WILL EXPIRE AT 3 AM PDT EARLY THIS
MORNING...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS
MORNING...

SEAS ARE FORECAST TO CONTINUE TO SUBSIDE THIS MORNING.

$$

PZZ455-191045-
/O.EXP.KEKA.SC.Y.0135.000000T0000Z-150419T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
240 AM PDT SUN APR 19 2015

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS
MORNING...

SEAS ARE FORECAST TO CONTINUE TO SUBSIDE THIS MORNING.

$$

What forecasters said that day

The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Apr 17, 2:59 PM PDT, 11 hours 59 minutes earlier.

Area forecast discussion, Apr 17, 2:59 PM PDT, 11 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
259 PM PDT FRI APR 17 2015

.SYNOPSIS...HIGH PRESSURE OVER THE WEST COAST WILL MAINTAIN
WARM WEATHER ACROSS THE INTERIOR THROUGH THE WEEKEND. THE COAST
CAN EXPECT LOW CLOUDS AND FOG EACH NIGHT AND MORNING THROUGH THE
WEEKEND.

&&

.DISCUSSION...AFTERNOON VISIBLE SATELLITE IMAGERY SHOWS STRATUS
JUST OFF THE REDWOOD COAST AND ALONG PORTIONS OF THE MENDOCINO
COAST. EXPECT THE STRATUS TO BUILD BACK IN THIS EVENING AND
OVERNIGHT. GENERALLY, THE COAST CAN EXPECT STRATUS EACH NIGHT AND
MORNING WITH PARTIAL CLEARING EACH AFTERNOON THROUGH THE WEEKEND.
OTHERWISE, A RIDGE OF HIGH PRESSURE OVER THE WEST COAST WILL
CONTINUE TO BRING MOSTLY SUNNY SKIES AND WARM TEMPERATURES TO THE
INTERIOR THROUGH THE WEEKEND. THE ANOMALY CONTINUES TO BE ON
SATURDAY AS A WEAK UPPER LEVEL DISTURBANCE IS EXPECTED TO DETACH
FROM A PASSING SHORTWAVE WELL TO OUR NORTH AND GRADUALLY SLIDE
SOUTH ALONG THE WEST COAST. THIS IMPULSE MAY BRING A FEW LIGHT
SHOWERS AND WEAK THUNDERSTORMS TO SOUTHERN TRINITY AND EASTERN
MENDOCINO COUNTIES SATURDAY LATE AFTERNOON INTO EARLY EVENING.
GIVEN THE MARGINAL INSTABILITY, THE LACK OF MOISTURE, AND THE
REALLY DRY PROFILES, IT MAY JUST END UP BEING AFTERNOON CUMULUS
BUILDUPS OVER THE RIDGETOPS AND THAT'S IT. CONDITIONS ACROSS THE
BOARD BECOME LESS FAVORABLE FOR SHOWERS OR THUNDERSTORMS ON
SUNDAY, SO KEPT THOSE OUT OF THIS FORECAST PACKAGE. RAIN CHANCES
WILL THEN GRADUALLY INCREASE AS THE NEXT SYSTEM APPROACHES DURING
THE BEGINNING OF NEXT WEEK. THE MODELS ARE STILL SHOWING
UNCERTAINTY OVER WHAT EXACTLY WILL HAPPEN. IN A VERY BROAD SENSE,
A SUBSTANTIAL SHORTWAVE WILL MOVE ALONG THE BASE OF A LARGE AND
NEARLY STATIONARY UPPER LOW LOCATED IN THE BERING SEA AND WESTERN
ALASKA, AND AS IT APPROACHES CANADA AND THE CONUS IT WILL ELONGATE
AND BREAK APART INTO ONE OR MORE CUTOFF LOWS. THESE SYSTEMS WILL
THEN IMPACT THE CALIFORNIA COAST STARTING TUESDAY AND CONTINUING
BEYOND THAT. HOW MUCH RAIN WE GET IS STILL HIGHLY UNCERTAIN. WE
WILL CONTINUE TO WAIT UNTIL THE MODELS GET A BETTER HANDLE OF THE
SITUATION. BUT QPF PROBABLY WON'T BE TOO HIGH. ALSO, WITH THE GFS
SHOWING BETTER INSTABILITY AND DEEPER MOISTURE WITH THE TROUGH,
EXPANDED THE THUNDERSTORM COVERAGE ON MONDAY. TUESDAY IS A TOSSUP,
ESPECIALLY CONSIDERING IT'S FOUR DAYS OUT IN AN UNCERTAIN PATTERN.
REGARDLESS, KEPT THE LONG TERM POPS UNCHANGED.

&&

.AVIATION...LOW CLOUDS THAT DEVELOPED ALONG THE REDWOOD COAST
OVERNIGHT HAVE GRADUALLY ERODED THRU THE DAY...BOTH ON THE NW SIDE
WITH INCREASING N WINDS AND ON THE E SIDE WITH DAYTIME MIXING.
CLOUDS ARE EXPECTED TO BEGIN TO THICKEN ALONG THE COAST THIS
EVENING AND SPREAD INLAND WITH MORE ONSHORE FLOW BEFORE WINDS GO
LIGHT AGAIN. HAVE ALSO INDICATED LOWER VISIBILITIES
OVERNIGHT...ALTHO THERE WILL BE MORE UNCERTAINTY AND CERTAINLY
MORE VARIABILITY WITH THIS PART OF THE FORECAST. KUKI IS EXPECTED
TO REMAIN VFR. /SEC

&&

.MARINE...NW SWELL PEAKED THIS MORNING...AND HEIGHTS AND PERIODS
SHOULD CONTINUE TO GRADUALLY FALL TONIGHT. THIS SHOULD RESULT IN A
CONTINUATION OF THE DECREASING THREAT OF SNEAKER WAVES AND SET
BEHAVIOR. BREAKERS WILL GRADUALLY SUBSIDE AS WELL...BUT BREAKER
HEIGHTS OF UP TO 15 FT REMAIN POSSIBLE THRU THIS EVENING.

N WINDS WILL BEGIN TO INCREASE SHORTLY...WITH GALE FORCE GUSTS
RETURNING TO THE N OFFSHORE WATERS LATER THIS EVENING AND
CONTINUING THRU SAT AFTERNOON. THE THERMAL TROF WILL BE PIVOTING
MORE NE TO SW...ALLOWING CONDITIONS TO IMPROVE IN THE S NEAR SHORE
ZONE LATER THIS EVENING. AS A RESULT...SMALL CRAFT ADVISORY IN
THAT AREA IS NOW SLATED TO END AT 9 PM. WINDS ARE EXPECTED TO PEAK
SAT MORNING BEFORE GRADUALLY SUBSIDING. THE NEXT SURGE OF N WINDS
IS ANTICIPATED TO OCCUR LATE TUE OR TUE NIGHT NEXT WEEK. /SEC

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.

NORTHWEST CALIFORNIA COASTAL WATERS...

GALE WARNING FOR PZZ470.
SMALL CRAFT ADVISORY FOR PZZ450-455-470-475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Apr 17, 2:19 PM PDT, 12 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
219 PM PDT FRI APR 17 2015

CAZ003-004-076-182130-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
219 PM PDT FRI APR 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A SLIGHT CHANCE OF MOUNTAIN THUNDERSTORMS DURING THE
AFTERNOON AND EVENING HOURS SATURDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ001-002-182130-
REDWOOD COAST-MENDOCINO COAST-
219 PM PDT FRI APR 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TONIGHT.

THERE WILL BE BREAKERS BETWEEN 14 AND 16 FEET ON WEST AND
NORTHWEST FACING BEACHES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Hazardous Seas Warnings in California, 2015Every hazardous seas warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.